Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


leishmaniosis¡
Nov 29, 2007

pls doc i wrote a while back in regards to my partner,he is having a rough time of it at the moment,hiv,hep c,leishmaniosis,he has been having severe fever and escalo frios for a very long time now,the doc has said that they might have to operate and take out his spleen to clear the fever,i am very worried and he is also,this is not a comun coinfection and just would like to now if u have any information on this lethal mixture of diseases,its been 6 month now since he was diagnosed and still ill.pills taken r norvir septrim and invirase. his present viral load is 96 and cd4 181 not changing,doc says that might have to change meds?? also every night without fail severe night sweats pls any info on these would be very gratefull thanx x

Response from Dr. Frascino

Hello,

As I mentioned the last time you wrote, your partner has a complex trio of illnesses AIDS, hepatitis C and leishmaniasis. In such complex cases, I cannot offer detailed suggestions on treatment, as I have only very limited information, no access to his medical file and laboratory tests and no opportunity to perform a physical examination. Hopefully your partner is under the care of an HIV/AIDS specialist physician. That doctor should be your primary source of information in diagnosing symptoms, treatment and prognosis. If your partner is not getting the information or care he needs, he should seek a second opinion from another AIDS specialist. I wish I could be of more assistance, but over the Internet, unfortunately, I doubt that I can.

Good luck to you both.

Dr. Bob


Previous
Re: Why The Lies?
Next
going off hiv meds.

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement